# SDR SWAA2017070514775

- Difficulty date: June 20, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 294 TO BS 312, LBL 28.  R&R INTERCOSTAL IAW DWG & SRM.
